Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On Flow Graph Solutions of Linear Algebraic Equations

Wai-kai Chen
SIAM Journal on Applied Mathematics
Vol. 15, No. 1 (Jan., 1967), pp. 136-142
Stable URL: http://www.jstor.org/stable/2946158
Page Count: 7
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
On Flow Graph Solutions of Linear Algebraic Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142